# SDR AALA201605029012

- Difficulty date: May 1, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N978UY
- Make and model: Airbus A321-231
- Aircraft serial: 5422
- Aircraft time: 11,338 hours, 4,539 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Condition: Malfunctioned
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GNDED.  LOST PRESSURIZATION AT 3500, SELECTED MANUAL.  EVALUATED & FOUND NO CABIN PRESS FAILURES ON POST FLIGHT.  CABIN PRESS LDG ELEV FAULT CAUSED BY LOSS OF FLIGHT MANAGEMENT GUIDANCE COMPUTER, FMGC 1.  RESET FMGC.  OPERATIONAL CHECKED NORMAL IAW TSM 24-00-00-810-818-A & AMM 22-96-00.
